# SDR DALA2016111808916

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION WAS FOUND WITH DISCREPANT AREA AT LOWER AFT CARGO DOOR FRAME. REPAIRED IAW ER/A 487137-14AD.
